# SDR SWAA2021073098427

- Difficulty date: July 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 48,337 hours, 31,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY OUTSIDE LIGHT INOP ; / [01] RELAMED EMERGENCY LIGHT IAW AMM 33-51-04; OPS GOOD
